# SDR MEX2003387

- Difficulty date: August 23, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK AND LEFT ENGINE STARTING, ENGINE VALVE LIGHTS TURNED ON, SPAR VALVE DID NOT GO OFF AND N2 WAS BETWEEN 25 PERCENT AND 30 PERCENT WITHOUT EGT INCREMENTATION.  THE SPAR VALVE AND FUEL SHUTOFF VALVE WERE RESET IAW MM 73-10-01, ALL TEST CORRECT.  DURING OVERNIGHT SERVICE THE LT ENGINE SHUTOFF VALVE AND APU SHUTOFF VALVE ACTUATORS WERE SWAPPED IAW MM 28-25-11, ALL CORRECT.  (M)
